# SDR FDEA201311122733

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N300146
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE HONEYCOMB INTERIOR SIDE, LOWER SIDE OF UPPER SKIN, DELAMINATED.   REMOVED AND REPAIRED OUT IAW EA F-5510-T0303533.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
